# SDR HALA2019052900263

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 28,027 hours, 4,447 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 REV FAULT ECAM AFTER LANDING.  MSG ENG 2 REV FAULT TR STOW SW 9E2-4104KS2)/JUNCTION BX(E2-4110KS) ON PFR. PERFORMED TSM 78-30-00 OPS TEST OF ENG2 T/R & PASSED & NO FAULT PER AMM 78-31. A/C OK FOR SVC.
